Patients Multiple sclerosis
Posted on 8/29/20 11:42 AM
Following. I get my first infusion on 9/8/2020
Posted on 8/31/20 6:25 PM
I will get my 4th infusion on the 14th. I have consulted the Ocrevus hotline and am prepared to combat the persistent side effects of the infusion so that I can once again claim the victory of halting this disease where it is today. Just take a book or something to do since it is a day-long process (about 6-8 hours)...I take my knitting and usually finish an item during the process..and it makes the time go by faster if you aren't just sitting there...the last 3 times my husband was able to go with me...still waiting to hear if he can accompany me this time with COVID 19 rules in place everywhere.
Posted on 9/17/20 4:44 PM
@TCrisafulli You're still having severe side effects? Do you know if that's common among people on it? I agree, I think sometimes it's easy to get a bit over hopeful because we're needing and wanting any sort of sign of progress.
Posted on 9/18/20 2:23 AM
I had my first full infusion of O on July 10. I was doing pretty good but about two weeks after I began to have symptoms that I hadn't had before. For example, electrical burning in my legs and arms. More weakness than before in my appendages. And so much more pain. I am, now on a pain med that is normally used for seizures. The doctor hopes this will work to get my brain to stop causing these symptoms.
Posted on 9/30/20 1:30 AM
Hello, everyone. I have been on Ocrevus for almost a year. I like the way it makes me feel. The only negative I have is that my walking has not gotten better. I still drag my right foot when I walk. I have not gone to physical therapy in about eight months because of the Coronavirus.
Posted on 10/1/20 5:05 PM
I go for my 4th Ocrevus infusion in Nov after each infusion my balance has become worse & my walking has gone from walking a mile a day to 500 feet. Does anyone else have these problems
Posted on 10/7/20 3:34 AM
I was gonna to go back on rebif after being off of it for 4 years now. But now I am thinking of trying this but am worried about serious side effects. Lowering your white blood cells and risk of shingles. I had a mild outbreak of shingles a year ago. Also saw you could have a swelling in throat and serious reaction to it and might have to go to hospital. Also didn't like that you could have upper respirtory infections while on this.. Have you had problems with upper respiratory infections while on this?
Posted on 10/7/20 4:05 AM
@TCrisafulli I was on Avonex also for about 4 years it was awful I stopped it and thats when my doctor told me about rebif. I was doing okay on it except for all the shot bruises and trying to find a area I hasn't used. I stayed on that for about 3 years. Stopped cause I was doing so good thought I could try to go off. I did well until this summer when I got a 1 inch long splinter in my foot. It sent me into a ms flare. Went on steriods and it mostly went away but now my feet are starting to turn numb again so I was going to go back on the rebif cause the side effects aren't as scary as the ocrevus. Don't know if i made the right decision rebif is going to call me in the next 24 - 48 hours.
Posted on 10/8/20 3:36 PM
I'm so confused 2 dr's say walking and balance not a side affect but people that get the infusion say it is. I am going to trust my body & ask my new Dr to try something else he suggested Mayzant
Posted on 10/9/20 6:44 PM
@Jenn0624 Hi - my doctor told me that taking Biotin would be helpful in case of hair thinning. Perhaps check into that?